# SDR MWEA070269

- Difficulty date: November 1, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N912ME
- Make and model: Boeing 717-200
- Aircraft serial: 55175
- Aircraft time: 12,689 hours, 6,926 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Angle
- Part number: 59107845
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CHANNEL AT LEFT MAIN GEAR DOOR OPENING HAS A CRACK JUST AFT OF HYDRAULIC SERVICE DOOR.  FABRICATED AND INSTALLED ANGLE.
